# SDR ERKR200100090

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WINDOW FORGING AT STA 660 - 680 LEFT HAND HAS CORROSION IN SEVERAL SPOTS COMING OUT FROM UNDER SEALANT.  REMOVED SEALANT AND REMOVED CORROSION PER 747 SRM 51-10-01, WITHIN LIMITS PER 747 SRM 56-20-01.  ALODINED PER 747 SRM 51-10-02 AND PRIMED PER 747 SOPM 20-41-02 AND RESEALED PER 747 SRM 51-10-06.
